Aa
A
A
Close
Avatar_universal
Autoimmune/Drug induced hepatitis
Can Drug induced hepatitis mimic autoimmune hepatitis by raising ones ANA even slightly?
I was on accupril for 11 years -10mgs once a day everyday for high blood pressure.
I was also taking heavy quanities of NSAIDS for a couple of months (January & February 2000) for a back problem.
I had some very abnormal SPGT's & SGOT's until I stopped taking the accupril and the NSAIDS.
My LFT started to look better almost immediatly.
The only thing the liver biopsy picked up was a slight elevation in my ANA.
My doctor says the diagnosis is Auroimmune but I am not convinced.

Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Autoimmune/Drug induced hepatitis
Submit Answer
A
A
Recent Activity
406584_tn?1399591666
Blank
10356 commented on Jade59's status
2 hrs ago
1415174_tn?1453246703
Blank
mkh9 commented on photo
15 hrs ago
Avatar_universal
Blank
zahidkapariya commented on photo
16 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Avatar_m_tn
Blank
can-do-man
IN
683231_tn?1438659664
Blank
flyinlynn
Auburn, WA
446474_tn?1446351282
Blank
HectorSF
San Francisco, CA
317787_tn?1428318779
Blank
Dee1956
DC
1815939_tn?1377995399
Blank
pooh55811
Hepatitis C Community Resources
Top Hepatitis Answerers
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Avatar_m_tn
Blank
can-do-man
IN
683231_tn?1438659664
Blank
flyinlynn
Auburn, WA
446474_tn?1446351282
Blank
HectorSF
San Francisco, CA
317787_tn?1428318779
Blank
Dee1956
DC
1815939_tn?1377995399
Blank
pooh55811